MathSciNet Relay Station
MathSciNet bibliographic data
MR2100060 (2005i:35256) 35Q60 (35L15 81Q05 81T13)
Rodnianski, Igor; Tao, Terence Global regularity for the Maxwell-Klein-Gordon equation with small critical Sobolev norm in high dimensions. Comm. Math. Phys. 251 (2004), no. 2, 377–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement